# SDR SWAA2024052377298

- Difficulty date: April 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE UPPER SURFACE HAS CORROSION AT N/P AND FASTNER HOLES STA 500H - 500I RBL 23-25 WL 156. MRKD<[01] REMOVED CORROSION PER SRM 51-40-02. BLENDED AREA OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] WRONG REFERENCE WAS USED FOR DAMAGE REMOVAL.  REMOVED CORROSION PER SRM 51-10-02. BLENDED AREA OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] INSPECTED/ VERIFIED THE WORK PERFORMED ON CORRECTIVE ACTION ON #2; NO DEFECTS NOTED.;[04] REFERENCE FAULT TTG8Q00SVS21: R/H TRANSITION ANGLE P/N 143A7501-188 STA 500A TO STA 500I REPLACED PER SRM 51-40-02.;[05] CORRECTION MADE TO MEASUREMENT #1.;[06] VERIFIED CORRECTIVE ACTION #4
